Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 978729, 18 pages
http://dx.doi.org/10.1155/2012/978729
Research Article

Integration Processes of Delay Differential Equation Based on Modified Laguerre Functions

Department of Mathematics and Computational Science, Huainan Normal University, 238 Dongshan West Road, Huainan 232038, China

Received 30 March 2012; Revised 2 May 2012; Accepted 14 August 2012

Academic Editor: Ram N. Mohapatra

Copyright © 2012 Yeguo Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yeguo Sun, “Integration Processes of Delay Differential Equation Based on Modified Laguerre Functions,” Journal of Applied Mathematics, vol. 2012, Article ID 978729, 18 pages, 2012. https://doi.org/10.1155/2012/978729.